Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 847690, 9 pages
http://dx.doi.org/10.1155/2009/847690
Research Article

Uniqueness of Entire Functions Sharing Polynomials with Their Derivatives

1School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, China University of Petroleum, Dongying, Shandong 257061, China

Received 1 December 2008; Revised 10 April 2009; Accepted 6 May 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Jianming Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use the theory of normal families to prove the following. Let and be two polynomials such that (where is a nonnegative integer) and are two distinct complex numbers. Let be a transcendental entire function. If and share the polynomial and if whenever , then . This result improves a result due to Li and Yi.